# SDR UALA2012121207172

- Difficulty date: December 10, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 45,288 hours, 9,739 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011601
- Part serial: 44
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FMC L" MSG ON LWR EICAS.  "SATCOM SYS" INOP.  UNABLE TO ACCESS SATCOM SYS ON CDU'S.  SATCOM SYS FAILS GRD TEST, MAT FAULTS LEFT AIMS MODULE M002 -- MAINT MSG 31-5023. REF DF0323 FOR CORRELATED FAULT.  REPLACED LEFT AIM M002 PER AMM, AIM RESET TEST PASS.
